Doctor insights on:
Can Aspirin Cause Stomach Pain
Is there anything other than going to a hospital to get rid of stomach pain caused by a large overdose of aspirin?
It would be silly: For anyone here to tell you of a home remedy. There are many side effects of overdose of Aspirin including ulcer and bleeding, kidney problem and acid-base disturbance, liver problem, etc. It would be devastating if we tell you not to go to the hospital, and please do so. ...Read more
Can stomach ulcers make you nauseous? I heard aspirin can cause stomach ulcers if you take it on an empty stomach, which I do frequently, and I've been feeling nauseous and having stomach pain lately. Is it an ulcer?
I think my unintended weight loss, stomach pain and loss of appetite may be caused by Plavix, (clopidogrel) which I've been taking for 7 months after a heart attack and a DES in LAD. I was already taken off Aspirin. What should I do?
Drug effect: Though possible, given recent published data you should stay on dual antiplatelet agents for up to 3 years after such a stent, fortunately there are a variety of drug options available, As stopping aspirin did not apparently resolve your symptoms then you should go back to it, see your cardiologist re other drug options.Also, it is CRITICAL that other causes of weight loss be fully evaluated by an MD ...Read more
Pill gastritis: Aspirin, especially un-coated ones, can be very irritating to an empty stomach, and can cause nausea/vomiting and pain. You should eat or drink with aspirin, and consider the "enteric-coated" types. Also, use the lowest mg recommended for your condition (81 or 162 if don't require 324mg). If pain comes on, antacid should stop. If not, ask your dr. ...Read more
Stop med: You should stop the Aspirin and see your doctor. The Aspirin is likely causing isses with your stomach that may or not be serious in nature. ...Read more
I took Zoloft (sertraline) and aspirin 81 together. Now I have stomach pain for the last six hours. Should I call a doctor?
Yes: But I think aspirin is the problem ...Read more
After taking painkiller for migraine fiorinal (aspirin butalbital and caffeine) I have really bad stomach pain. How do I treat it?
Stop taking med: So you want to take a drug to stop side effect of another drug? Why not just stop taking 1st drug? In the case of migraines, find another option that doesn't cause stomach aches (possibly due to aspirin). Chat w/your family doc about options. Check out http://alvinblin.blogspot.com/2012/04/evidence-based-migraine-prevention.html for prevention options. ...Read more
Stomach pain, I take aspirin 81mg, Lexapro 20mg, Xanax .25mg, as needed, and Zyprexa 2.5 mg. Could meds be causing my discomfort? How can I remedy?
Powders with paracetamol and aspirin seem to induce nausea and stomach pain. Is this a normal effect on the aspirin on the ulcer, or am i allergic to aspirin?
Nausea: Aspirin can cause nausea. That is why they produce enteric coated aspirin. ...Read more
Can one take Aspiring if he/she has erosive gastritis? Have been taking Plavix
for Xience V stent for 7 months now, constant stomach pain, taken off aspirin 3.5 m ago, no change. Also, Protonix (pantoprazole) 20mg a day.
Yes.: Aspirin can cause erosive gastritis in some people. If you were told to stop it, don't start it again. Also, don't take ibuprofen, or naprosyn. Call your doctor about the best meds for you to take and in what dosage for pain If you have persistent pain not responding to Protonix (pantoprazole) also call your doc for help. If dizziness, increasing pain, fever, vomiting, blood in stool (black or red) to ER. ...Read more
Stomach injury: Both the chemistry of Aspirin and perhaps its effects on the little blood vessels (my sources vary) injury the mucosa of the stomach. You can get yourself bleeding by doing this. If you just took a fistful of Aspirin and are sick now, please phone your personal physician. Please do not take any medication except as advised. A not-so-'large overdose' of Acetaminophen can kill you. ...Read more
I understand your concern.
Follow through with physicians and specialists for possible Diagnosis of Hyperthyroidism, Diabetes, Peptic ulcer, Chronic Pancreatitis, Crohns disease, Malabsorption, Hepatitis or Cancer.
See Psychiatrist for depression with painful feelings due to stresses of relationship, marriage, separation, parenting, lack of support from family and unresolved conflicts. ...Read more
Abdominal pain won't go away since Friday. No fever or diarrhea. Feel like a fist stuck there. Burping.aspirin like taste comes up. Hurts more when lying down all the way though my back. Appendix and gallbladder removed when I was 21.now almost 57.
21 year-old woman with acute onset of New Daily Persistent Headaches a year ago, unresponsive to the various prescription medications, but.....?
Check face/jaw structure; breathing: Get to a dentist that can help with diagnosing growth and development and occlusal problems. The position of your teeth determine muscle function. If that position is not coincident with the working lengths of the muscles in your head and neck, then there will be spasm and problems. Second. Have your breathing metrics checked(breaths per minute and end tidal carbon dioxide) check www.breathingwellopt.com for a referral) ...Read more
Can one asprin cause stomach ache even if it never has before? I am not talking about daily use. Just once per month. Never bothered me before?
It can be a gastric irritant or ulcer generator. ...Read more
Jus have a very upset stomach with no nausea, vomiting, or diarrhea just stomach pain it feels like when you take too much aspirin, what can I do?
Stomach pain: Try over the counter Prilosec.Get a more detailed answer ›
Stomach pains after taking baby asprin and bystolic (nebivolol) for several months. Now causing constipation anything I can do?
I'm 19 yrs old past 2 days i been tired and sleeping alot, dizzy, shortness in breath and stomach pains ... What is this? Slight fever and tried taking asprin and cold med.
Flu?: The viral flu can be a cause. ...Read more
It can: The enteric coated offers some protection, but it still depends on the sensitivity of your stomach lining to Aspirin and other non-steroidal anti-inflammatories like Ibuprofen found in Motrin and advil (ibuprofen). For a detailed discussion of pros and cons of aspirin, please see my blog at http://mdprevent. Blogspot. Com/2013/02/dr-oz-and-asprin-is-he-being. Html. ...Read more
Low risk: Aspirin can cause erosions in the stomach leading to ulcers. Untreated ulcers can perforate over time but this requires a great deal of neglect of what would by that time be very obvious symptoms. Aspirin is one of the most commonly used, over the counter drugs, and if there was much risk of this happening, it would already be in all the newspapers. ...Read more
Will taking a 81mg. Aspirin a day cause damage to your intestines or stomach. I started on them myself, docs.never told me to go off of them.
It is possible: But your physician will need to weigh the benefit of aspirin therapy vs any problems as a rule 81mg of aspirin is beneficial and not harmful ...Read more
How can nsaids, such as aspirin, block the activities of both cox-1 and cox-2, and can cause peptic ulcers in the stomach?
Check out this link: http://en.wikipedia.org/wiki/AspirinGet a more detailed answer ›
Could apo mopropol type l or asperin cause red dot on arms and stomach or is it aspirin I had open-heart surgery 6 months ago could it be the medication.?
- Talk to a doctor online
- Can i take aspirin to relieve stomach pain?
- Can aspirin cause tinnitus?
- Can aspirin cause miscarriage?
- Can aspirin cause constipation?
- Can pinworms cause stomach pain?
- Can lettuce cause stomach pain?
- Can std cause stomach pain?
- Can vitamins cause stomach pain?
- Can aspirin cause headaches?